Illinois Journal of Mathematics

On some strange summation formulas

R. William Gosper, Mourad E. H. Ismail, and Ruiming Zhang

Full-text: Open access

Article information

Source
Illinois J. Math. Volume 37, Issue 2 (1993), 240-277.

Dates
First available: 19 October 2009

Permanent link to this document
http://projecteuclid.org/euclid.ijm/1255987146

Mathematical Reviews number (MathSciNet)
MR1208821

Zentralblatt MATH identifier
0793.33016

Subjects
Primary: 33E20: Other functions defined by series and integrals

Citation

Gosper, R. William; Ismail, Mourad E. H.; Zhang, Ruiming. On some strange summation formulas. Illinois Journal of Mathematics 37 (1993), no. 2, 240--277. http://projecteuclid.org/euclid.ijm/1255987146.


Export citation